# SDR QXEA200701415

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 16,301 hours, 11,936 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Shorted
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2352- AFTER PUSH BACK RECEIVED A ANTI-SKID CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE FOUND GROUNDING SHORT INSIDE CONNECTOR FOR NR 1 WHEEL SPEED TRANSDUCER.  REPINNED PLUG AND GROUND SHIELD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
